# SDR SWIA971861

- Difficulty date: July 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 16,348 hours, 22,178 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Activated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT BOTH OUTBOARD SEGMENTS WHEN FLAPS SELECTED.  DIVERTED TO RDD FROM ACV DUE TO RUNWAY RESTRICTIONS.  INSPECTED FLAPS, CLEANED ACTUATOR CANNON CONNECTORS, LUBRICATED  ROLLERS, FLAPS OPS CHECKS NORMAL.
